# SDR SWAA2020082708097

- Difficulty date: August 13, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 54,277 hours, 32,309 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HOR. STAB. INSPAR RIB NR 5 AT STA 129.50 WITH NR  2 STIFFNER CRACKED.  REPAIR THE STIFFENER IAW SRM 55-10-09-2R-4
